MAUDE Adverse Event Report: MEDTRONIC XOMED INC. XPS BLADE; BUR, EAR, NOSE AND THROAT

MEDTRONIC XOMED INC. XPS BLADE; BUR, EAR, NOSE AND THROAT
Model Number 1883516HRE
Medical Device Problem Codes Vibration (1674); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider reported via manufacturer representative that last tuesday the blade was vibrating and making strange noise during sinus surgery.They had to open another blade.There was no patient injury.

Brand Name
XPS BLADE
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key12547209
Report Number1045254-2021-00543
Device Sequence Number17016081
Product Code EQJ
UDI-Device Identifier00885074525167
UDI-Public00885074525167
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Model Number1883516HRE
Device Catalogue Number1883516HRE
Device Lot Number0222472792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1